# SDR QXEA01768

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE INBOARD SIDE LOOSE RIVETS AND RIVET HEADS WORN THROUGH ON STRAP AT STATION XN 182.70.  REPAIRED IAW DHC-8 RD 8-54-215, PAGE 5.
